RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1981, Volume 112, Pages 143–158 (Mi znsl3934)  

This article is cited in 3 scientific papers (total in 3 papers)

Covering theorems in classes of Bieberbach–Eilenberg functions

G. V. Kuz'mina


Abstract: In this paper one finds Koebe domains, i.e., the largest set belonging to the image of a domain, in the corresponding classes of univalent Bieberbach–Eilenberg functions in the circular ring $\rho<|\zeta|<1$ and in the circle $|\zeta|<1$.

Full text: PDF file (775 kB)

English version:
Journal of Soviet Mathematics, 1984, 25:2, 1072–1083

Bibliographic databases:

Document Type: Article
UDC: 517.54

Citation: G. V. Kuz'mina, “Covering theorems in classes of Bieberbach–Eilenberg functions”, Analytical theory of numbers and theory of functions. Part 4, Zap. Nauchn. Sem. LOMI, 112, "Nauka", Leningrad. Otdel., Leningrad, 1981, 143–158; J. Soviet Math., 25:2 (1984), 1072–1083

Citation in format AMSBIB
\Bibitem{Kuz81}
\by G.~V.~Kuz'mina
\paper Covering theorems in classes of Bieberbach--Eilenberg functions
\inbook Analytical theory of numbers and theory of functions. Part~4
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 112
\pages 143--158
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=644000}
\zmath{https://zbmath.org/?q=an:0531.30007|0484.30007}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 25
\issue 2
\pages 1072--1083
\crossref{https://doi.org/10.1007/BF01680830}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3934
  • http://mi.mathnet.ru/eng/znsl/v112/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Fedorov, “On a variational problem of Chebotarev in the theory of capacity of plane sets and covering theorems for univalent conformal mappings”, Math. USSR-Sb., 52:1 (1985), 115–133  mathnet  crossref  mathscinet  zmath
    2. M. N. Gavrilyuk, “On the covering of disks in the Bieberbach–Eilenberg class”, Russian Math. (Iz. VUZ), 43:11 (1999), 18–21  mathnet  mathscinet  zmath
    3. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:83
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019